Intelligent Control and Automation

Vol.1 No.1(2010), Paper ID 2487, 8 pages



A Nonmonotone Line Search Method for Symmetric Nonlinear Equations


Gonglin Yuan, Laisheng Yu



Copyright © 2010 Gonglin Yuan, Laisheng Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

G. Yuan and L. Yu, "A Nonmonotone Line Search Method for Symmetric Nonlinear Equations," Intelligent Control and Automation, Vol. 1 No. 1, 2010, pp. 28-35. doi: 10.4236/ica.2010.11004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.